MAUDE Adverse Event Report: CONCORD MANUFACTURING UL LIBERTY CYCLER ASSEMBLY(NON-VALUATED); SYSTEM, PERITONEAL, AUTOMATIC DELIVERY

CONCORD MANUFACTURING UL LIBERTY CYCLER ASSEMBLY(NON-VALUATED); SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Model Number 180111
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
 
Event or Problem Description
It was reported that a registered nurse (rn) discovered a fluid leak from the cassette door of the cycler during step 9 after ending the patient¿s pd treatment.The rn reported receiving m31 air detected in cassette alarms during an unknown phase and cycle of treatment.It is unknown at which point in therapy the leak may have begun.The cause of the leak is unknown.The fluid leak did come in contact with the cycler and was discovered in the pump module area.Fluid was not discovered on the external of the cassette.The rn was advised to discontinue the use of their cycler.A new cycler was issued to the patient.It was reported that an alternate treatment option was available.Upon follow up, the rn stated the patient completed peritoneal dialysis treatment using another facility cycler.The patient did not develop any symptoms, adverse events, injuries, or require medical intervention as a result of the reported event.The facility has received a new cycler which is working well and is continuing peritoneal dialysis therapy with no further issues.The liberty cycler set used by the patient was discarded and is no longer available to be returned for physical evaluation by the manufacturer.The cycler is available to be picked up as scheduled to the manufacturer for physical evaluation.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional information: d9, h3 plant investigation: the actual device was returned to the manufacturer for physical evaluation.A visual inspection of the returned cycler exterior showed no signs of physical damage.There were visual indications of dried fluid within the cassette compartment on the pump.There were visual indication of particulates within the cassette area.There were no burrs or sharp edges in cassette area that may have punctured a cassette membrane.An accelerated stress test (ast) was performed on the cycler and passed.There were no fluid leaks in the test cassette during the accelerated stress test.There were visual indications of dried fluid on the bottom cover underneath the pump assembly.The cause of the observed dried fluid could not be determined.An investigation of the cycler mushroom heads verified that the surface conditions and alignments were within specification.A review of the device manufacturing records was conducted by the manufacturer.There were no deviations or non-conformances during the manufacturing process.In addition, a device history record (dhr) review was performed and verified that the results of the in-progress and final quality control (qc) testing met all requirements.Upon completion of the evaluation, there were no malfunctions that could have caused or contributed to the reported event.The cycler performed as designed and an associated cause could not be determined.

Brand Name
UL LIBERTY CYCLER ASSEMBLY(NON-VALUATED)
Common Device Name
SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Manufacturer (Section D)
CONCORD MANUFACTURING
director, quality systems
4040 nelson avenue
concord CA 94520
MDR Report Key12225223
Report Number2937457-2021-01552
Device Sequence Number5061329
Product Code FKX
UDI-Device Identifier00840861100972
UDI-Public00840861100972
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K123630
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number180111
Device Catalogue NumberRTLR180111
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/02/2021
Device AgeMO
Initial Date Received by Manufacturer 07/23/2021
Supplement Date Received by Manufacturer09/16/2021
Initial Report FDA Received Date07/26/2021
Supplement Report FDA Received Date09/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DELFLEX PD FLUID; DELFLEX PD FLUID; LIBERTY CYCLER SET; LIBERTY CYCLER SET; DELFLEX PD FLUID; LIBERTY CYCLER SET